# SDR ABXA030170

- Difficulty date: May 24, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,405 hours, 27,229 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Seal
- Part number: 4700775
- Condition: Torn
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR RETRACTED.  CYCLED GEAR AND LIGHT WENT OUT.  RIGHT MAIN LANDING GEAR DOOR IDENTIFIED ON FLIGHT ENGINEER'S LANDING GEAR AND DOOR LATCHING PANEL.  CLEANED UP LATCH SWITCH.  OPS CHECKED GOOD IAW DC-8 AMM 32-60-00-2.  ON WALKAROUND, ALSO FOUND SEAL ON RIGHT MAIN LANDING GEAR TORN.  REPLACED TORN SEAL IAW DC-8 MM 32-10-0.
